It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Nausea from Lexapro



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-06-2005, 06:24 AM   #1
    bobafett573
    Member
    (male)
     
    bobafett573's Avatar
     
    Join Date: May 2005
    Posts: 51
    bobafett573 HB User
    Nausea from Lexapro

    i started taking 5mg lexapro last week. i did really good. my anxiety was worse than usual and i was constantly worried about the side effects of the drug. i finally got over that and starting yesterday i increased my dosage to 10mg like the doctor said to. today, i woke up feeling absolutely horrible. i came down to eat breakfast, took one bite of the eggs and almost threw up right then and there. i ate some bread and that was it. it's been 2 hours since breakfast and i'm feeling horrible. i have finals today and tomorrow and i got a second date with a girl i really like tomorrow but i just don't feel good at all. i have no appetite, as i can't feel like i can keep anything down. i guess i have 3 options: keep taking the 10mg and stick it out, drop back down to 5mg since i can tolerate that, or drop it altogether. which do you all think i should do? i really don't want to feel bad tomorrow. if i could just hold out today and tomorrow...if i dropped back to 5mg for today and tomorrow, would that mess me up any? i'd go back to 10mg on wednesday (today is monday btw). plz help.

     
    Sponsors Lightbulb
       
    Old 06-06-2005, 10:09 AM   #2
    woodfaery
    Senior Veteran
    (female)
     
    woodfaery's Avatar
     
    Join Date: Dec 2004
    Posts: 538
    woodfaery HB User
    Re: Nausea from Lexapro

    No, go for it with the 5 mg, and work your way up to 10 mg. If you are feeling that aweful, do what works for you--like that 5 mg. Do continue to take the med though, because it is worth it to stick it out. You can take your time working up to 10 mg, that is ok. Let me know how it goes for you, ok?
    Wf

     
    Old 06-06-2005, 10:33 AM   #3
    Sadlyn
    Junior Member
    (female)
     
    Sadlyn's Avatar
     
    Join Date: Jun 2004
    Location: Southern Louisiana
    Posts: 41
    Sadlyn HB User
    Re: Nausea from Lexapro

    Hi

    Lexapro gave me a "squirrelly" stomach. I had diarrhea, nausea, and just feel yucky, but it did help my depressions. I did have to go back on Paxil. I just couldn't take the stomach problems....

     
    Old 06-06-2005, 10:45 AM   #4
    SirReal
    Senior Member
    (male)
     
    SirReal's Avatar
     
    Join Date: May 2005
    Posts: 125
    SirReal HB User
    Re: Nausea from Lexapro

    I had the same experience with increasing to 10mg. With 5 i started to feel better in about a week, but since going with 10mg, I'm really tired and just feel worse overall. I'm thinking of going back to 5 also, but not sure. I've been on the full 10 for two weeks.

     
    Old 06-06-2005, 02:56 PM   #5
    bobafett573
    Member
    (male)
     
    bobafett573's Avatar
     
    Join Date: May 2005
    Posts: 51
    bobafett573 HB User
    Re: Nausea from Lexapro

    yeah i also have another big concern with the lexapro. since i started taking lexapro last week, i've noticed i haven't been moving my bowels as much (this is so embarrassing). yesterday, i finally drank some hot tea and it all spewed out. obviously this has to be a side effect of the drug. i'm just not sure right now what it's gonna take for me to change my mind. how much side effects are too much? i just don't know what to do. this is my first SSRI but i've heard good things about it. any thoughts?

     
    Old 06-06-2005, 04:39 PM   #6
    Ksoup798
    Member
    (female)
     
    Ksoup798's Avatar
     
    Join Date: Apr 2005
    Posts: 57
    Ksoup798 HB User
    Re: Nausea from Lexapro

    I would stick through it. I started on 10mgs, and have been on it for 2 weeks. At first, it made my anxiety so horrible i didn't know what to do. (well actually I went to ER), but for the last 2 days, i have felt a little better. Eventually, I will have to go up to 20 mgs, but I am afraid of the mental side effects, not necessarily the physical ones, like you are going through. I have 2 friends on this drug, and once they stuck it out and got on the dose their doctor wanted them to be on, it changed their life. I would stick it through, because nausea is just an initial side effect and will pass in a week or two. hope that helps--and best of luck!

     
    Old 06-07-2005, 10:53 AM   #7
    bobafett573
    Member
    (male)
     
    bobafett573's Avatar
     
    Join Date: May 2005
    Posts: 51
    bobafett573 HB User
    Re: Nausea from Lexapro

    yeah everyone seems to say to stick with it but i just don't know how long i should give it. right now my physical side effects are horrible. nausea. no appetite (due to nausea). occassional stomach cramps. not many bowel movements. most of my problems are digestive. i just want them to go away. i've been on the meds for only 9 days but i'd have thought they would have gotten a little better.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anyone with Chronic idiopathic nausea? Bungee3006 Digestive Disorders 132 08-14-2010 01:03 PM
    lexapro - nausea britt0285 Anxiety 7 07-30-2009 02:26 PM
    Always being sick and constant nausea for 4 yrs now!! Please help Dannylatics Acid Reflux / GERD 13 04-08-2009 11:48 AM
    Lexapro and nausea kops2da Anxiety 5 12-28-2006 11:15 PM
    Lexapro & Nausea?? help pls kade119 Anxiety 11 05-17-2006 08:00 PM
    HELP: nausea on 5mg of Lexapro tempa Panic Disorders 4 10-16-2003 12:04 AM
    Nausea, Rash, Anxiety--Allergy? heatherv-m Allergies 1 11-12-2002 03:11 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:54 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!